# SDR 05FDEA03400

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 9,474 hours, 5,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SUBSTRUCTURE LOWER SURFACE 7 EA RIVET HEADS CHAFING INTO UPPER SURFACE, INTO THE O/B FLAP (LOCATED BETWEEN SPOILER 3 AND 4) DAMAGE ON SUBSTRUCTURE AND ON FLAP.  COMPLIED WITH EA 6-5750-93356 REF N00077.
